English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Finite difference methods for second order in space, first order in time hyperbolic systems and the linear shifted wave equation as a model problem in numerical relativity

Chirvasa, M., & Husa, S. (2010). Finite difference methods for second order in space, first order in time hyperbolic systems and the linear shifted wave equation as a model problem in numerical relativity. Journal of.Computational Physics, 229(7), 2675-2696. doi:10.1016/j.jcp.2009.12.016.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F5D-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F5F-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chirvasa, M.1, Author
Husa, S.2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show

Details

show
hide
Language(s):
 Dates: 20102010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: 000274928300016
DOI: 10.1016/j.jcp.2009.12.016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of.Computational Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Orlando, Fla. : Academic Press
Pages: - Volume / Issue: 229 (7) Sequence Number: - Start / End Page: 2675 - 2696 Identifier: ISSN: 0021-9991
CoNE: https://pure.mpg.de/cone/journals/resource/954922645031